# SDR RAIA990402

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 23060570
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6845 - JFK - SMOKE SMELL IN COCKPIT AND CABIN.  MAINTENANCE REPLACED ZERO CARBON SEAL IN NR 1 ENGINE.  (M)
